Topamax and heavy/droopy eyes

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

stayc8002
New Member


Date Joined Feb 2007
Total Posts : 2
   Posted 2/22/2007 9:09 PM (GMT -6)   
I just starting taking topamax six days ago and just upped my dose to 50mg yesterday.  I am suppose to be working toward 100mg to treat migraines.  The first day I was sooo tired but that has somewhat passed, now sodas are gross, and my eye lids feel like they weight 100 pounds (literally)  I am fighting to keep them open and I look like I have droopy eyes or I am "out of it".  My eyes somewhat hurt. 
 
Anyone had this and will it pass?

holmesla
Regular Member


Date Joined Jan 2007
Total Posts : 196
   Posted 2/23/2007 1:59 PM (GMT -6)   
I too started off with the low dosage of topamax and was so tired and out of it. I felt like a zombie, now matter how much sleep I got. My doctor put my on Cymbalta, which is an antidepressant that is also used for chronic pain, and it has helped me. I am not so tired. it has changed my mood as well! I havent noticed much change with my headaches though, but it may take awhile.

stayc8002
New Member


Date Joined Feb 2007
Total Posts : 2
   Posted 2/23/2007 11:15 PM (GMT -6)   
I do not know that I am actually tired but feel pressure in my eyes that causes them to droop. I am also having tingling in my feet.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, August 18, 2017 9:51 PM (GMT -6)
There are a total of 2,857,346 posts in 313,500 threads.
View Active Threads


Who's Online
This forum has 155109 registered members. Please welcome our newest member, Ligal.
421 Guest(s), 1 Registered Member(s) are currently online.  Details
Oldbuddy


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer